Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simplification of the Whitehead-Huntington set of postulates for boolean algebras


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 22 (1916), 458-459
DOI: https://doi.org/10.1090/S0002-9904-1916-02831-X
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 8 (1934), 599--601
MathSciNet review: 1559829
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02831-X

American Mathematical Society